Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Urge to pass stools, painful stomach cramps after eating, on medicines for UTI. What could this be?

yesterday, after eating I felt uncomfortable and approximately one hour later I had painful stomach cramps , sudden urge to have a bowel movement , I began to sweat and felt faint. I had to take several trips to the bathroom prior to feeling any relief. The bowel movements swift, but I felt a slight burning pain afterward. My stomach is very sore and this morning, I had a small bit of stomach pain and then had another bowel movement. I am taking phentermine , flouxitine and was recently prescribed Cipro for UTI .
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  164 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor